# SDR FDEA200902140519

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN CORROSION JUST FWD OF APU DOOR CUT OUT, STA 1885, BL-0.  REMOVED AND REPLACED SKIN STRAP IAW SRM 51-40-02.  FABRICATED STRAP IAW SRM 51-30-01, CATEGORY A, MAJOR REPAIR.
